# SDR UPS01235402

- Difficulty date: February 26, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: L Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK LT WING FRONT SPAR INTERIOR & LBBL 70.5 TERMINAL FITTING ATTACH V SHAPE FITTING TO UPPER SHOW CRACK MIGRATING FROM OB BOLT.   REMOVED FITTING LT WING FRONT SPAR INTERIOR LBL 70.5 V SHAPE. INSTALLED LT WING UPPER FRONT SPAR CONER NEW FITTING & TORQUE BOLTS.
